I'm a young adult promoting awareness of Tick Borne Illnesses. This is my story.
Search This Blog
Tuesday, January 26, 2010
Hey everybody, stopping in to give a new update! Started the beginning of this year with a new protocol for my Lyme treatment, and I actually for the first time in 2 1/2 years either feel some side effects or herxing from these three new Antibiotics. I am on Plaquenil, Biaxin, and Amoxycillin. I have been on Biaxin and Amoxy in the past by themselves, and then was on Bactrim and Biaxin together for a little while, but Plaquenil is new, and together with the other two! I've been dealing with lots of nausea, stomach pain, sleepless nights, headaches, neck tension, some tingling and numbness in my fingers and feet, and some surface tingling on my stomach. I've also been edgy and have no concentration at all! This is all new stuff, one night I was up vomiting all night, another night I was up nauseas all night, and many nights I've gone to bed nauseas, or woke in the middle of the night nauseas for a bit. I have experienced some vertigo and dizziness. I'm still taking Carafate for the Gastric ulcer, going to see my GI MD next week.... She is not going to be happy now that i'm on THREE abx.... oh well, got to do what you have to do in order to treat this crumby Lyme Disease.